# SDR USAA2012072700007

- Difficulty date: July 16, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431255
- Part serial: 1720
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - LEFT OUTBOARD TRAILING EDGE FOREFLAP HAS A 25 INCH SPAN OF WORKING RIVETS AT WBL 300.  REMOVED AND REPLACED FOREFLAP IAW JOBCARD J03C30727030.
